MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-81-63-16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Occlusion (1984)
Date of Event 06/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full review of the device history record for this device has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.It has been reported that the patient had a 115° proximal neck angle which falls outside of the devices indications for use.Currently, there is no report of the patient being symptomatic due to the loss of right renal artery function and there is no plan for re-intervention.
 
Event or Problem Description
The procedure was performed by placing a main body device from the right approach following the ifu.Because the right common iliac artery had an aneurysm, the physician preoperatively planned to place an excluder device (gore, dia.: 23 mm) in the distal portion of the ipsilateral side.The physician went on to deploy a contra-lateral limb however due to a technical error, the overlapping margin was insufficient.The physician added an extender (hde-12-82) as a bridge to address this issue.Following review of the distal landing zone, further extension was required and the physician extended it with a distal extender device.Additionally, he also placed a bare stent to prevent stenosis while performing a landing in the external iliac artery.The final angiography revealed a type iv endoleak and an occlusion of the right lower renal artery.As a countermeasure, the physician attempted to approach from the brachial artery, but cannulation in the renal artery was unsuccessful therefore not progressed.The physician placed an additional bare stent in order to obtain a good blood flow to the left renal artery.The procedure was finished.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5741606
Report Number3004753364-2016-00020
Device Sequence Number10808356
Product Code MIH
UDI-Device Identifier05055715606813
UDI-Public(01)05055715606813(17)170517(10)CP61964-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2017
Device Model NumberSG-HBB-24-81-63-16
Device Lot NumberCP61964-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2016
Initial Report FDA Received Date06/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age82 YR